# SDR NOCA04211

- Difficulty date: April 7, 2011
- Submitted: April 9, 2011
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 2013
- Part serial: 107317
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 33-37 ABC, R4 DOOR EXIT SIGN & R4 DOOR EXTERIOR LIGHT INOP - ACTION - REPLACED BATTERY ON EMERGENCY POWER SUPPLY
